# SDR ASAA0310070

- Difficulty date: March 3, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 6554842U19
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND VERTICAL STABILIZER SKATE ANGLE AT BS 1016-1138, CHAFED.  REMOVED AND REPLACED SKATE ANGLE PER SRM.  (M)
